MathSciNet Relay Station
MathSciNet bibliographic data
MR2470823 (2009k:13016) 13B22
Debremaeker, Raymond First neighborhood complete ideals in two-dimensional Muhly local domains are projectively full. Proc. Amer. Math. Soc. 137 (2009), no. 5, 1649–1656.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement